# SDR IPXA2021070171203

- Difficulty date: June 21, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN L3 DOOR JAMB AFT LOWER WEB AT STA.1313 & Z= -16.5 IS CRACKED.REPAIRED CRACKED MAIN CABIN L3 DOOR JAMB AFT LOWER WEB AT STA. 1313 & Z= -16.5 IAW SRM 53-40-15, REPAIR 3, FIG 201. (MAJOR)
